AVN while on Tarceva

Portal Forums Radiation Oncology Brain Metastases / PCI AVN while on Tarceva

This topic contains 1 reply, has 2 voices, and was last updated by JimC Forum Moderator JimC Forum Moderator 1 year, 7 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
Author Posts   
Author Posts
March 29, 2016 at 7:19 pm  #1273433    

niftyd

I was just diagnosed with arteriovenal necrosis. I took steriods during WBR for a total of about a month at the most. No one seems to know where this came from.

If you do have AVN, how are you being treated?

March 30, 2016 at 7:23 am  #1273438    
JimC Forum Moderator
JimC Forum Moderator

Hello niftyd,

Welcome to GRACE. I’m sorry to hear of this complication. It doesn’t appear that anyone here on GRACE has reported a similar problem, and I haven’t found much treatment information on other sites, other than that if the necrosis is causing symptoms, steroids seem to be an appropriate choice.

Perhaps a consultation with a radiation oncologist might be helpful.

JimC
Forum moderator


Jul 2008 Wife Liz (51/never smoker) Dx Stage IV NSCLC EGFR exon 19
4 cycles Carbo/alimta, 65% shrinkage
Tarceva maintenance
Mar 2010 progression, added Alimta, stable
Sep 2010 multiple brain mets, WBR
Oct 2010 large pericardial effusion, tamponade
Jan 2011 progression, start abraxane
Jun 2011-New liver, brain mets, add Tarceva
Oct 2011-Dx Leptomeningeal carcinomatosis; pulsed Tarceva
At rest Nov 4 2011
Since then: http://cancergrace.org/blog/jim-and-lisa

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.